# SDR GTIA2017111402244

- Difficulty date: November 14, 2017
- Submitted: November 16, 2017
- Operation: Air carrier
- Aircraft: N902NK
- Make and model: Airbus A320-232
- Aircraft serial: 7094
- Aircraft time: 3,541 hours, 1,596 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A ALONG WITH PAX AT AFT GALLEY REPORTED A DIRTY SOCK ODOR.  PERFORMED TSM 71-00-00810-847-A. NO REPORTS OF N1/N2 VIBRATION. ENGINE RUNS IAW AMM 71-00-00.  NO MESSAGES OR SIGNS TO DETERMINE FUMES DETECED IN THE CABIN DURING ENGINE RUNS WITH BOTH BLEEDS ON, WITH BLEED ISOLATED, AND DURING ENGINE SHUTDOWN. ACFT OK FOR SERVICE.
